MAUDE Adverse Event Report: ZIMMER GMBH FITMORE, HIP STEM, UNCEMENTED, OFFSET B (EXTENDED)/7, TAPER 12/14; ZIMMER POROLOCK MIS STEM

ZIMMER GMBH FITMORE, HIP STEM, UNCEMENTED, OFFSET B (EXTENDED)/7, TAPER 12/14; ZIMMER POROLOCK MIS STEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer did not receive x-rays, or other source documents for review, neither the device has been received for investigation as the patient has not been revised.As no lot number was provided, the device history records could not be reviewed.Concomitant medical products: cocr head 32/ 0 'm' 12/14, item#: 14.32.06-20, lot#: unknown; shell porous with cluster holes 56 mm, item#: 00620205622, lot#: unknown; liner 10 degree elevated rim 32 mm i.D., item#: 00631005632, lot#: unknown.An e-mail requesting the following additional information was sent on may 24, 2019 to the appropriate representatives.Lot numbers.All available x-rays during time in- vivo with printed date.All available intraoperative pictures.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).Note: the following reports are associated with this event (same patient): (b)(4) - blood loss.(b)(4) - pain, limited mobility, radiolucency.(b)(4) - blood loss.
 
Event or Problem Description
A sturdy reported the following: it was reported the patient had a primary tha.Subsequently, the patient was experiencing pain, decreased range of motion and radiolucency at 8-year ((b)(6) 2017) follow-up.Patient was not noted to have undergone any treatment.No revision indicated.
 
Event or Problem Description
Please refer to report 0009613350-2019-00325.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Dhr review: as no lot number was provided, the device history records could not be reviewed.Trend analysis: no trend considering the following event is identified: pain, limited range of motion, radiolucency.Event description: it was reported that a patient underwent a right primary tha on (b)(6) 2009.Subsequently, the patient was experiencing pain, decreased range of motion and radiolucency at 8-year ((b)(6) 2017) follow-up.Patient was not noted to have undergone any treatment at 10-year ((b)(6) 2019) visit and continues to have worsening symptoms.No revision indicated, patient is no longer satisfied with r tha.Review of received data: x-rays were received and reviewed: ap, frog lateral and additional oblique view of the right hip, all dated (b)(6) 2018.Non-cemented arthroplasty components found anatomically aligned.No evidence of fracture, subluxation, or dislocation.The right acetabular component is slightly higher than the left.There are small areas of radiolucency along the acetabular cup consistent with osteolysis but no definite radiographic evidence of component loosening.No surgical notes were received.Patient was 88 kilos;174 cm and a bmi of 29.1 at the time of implantation.Significant medical history: osteoarthritis, genitourinary, hypertension ipb, l tha.Device analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: all involved devices are intended for treatment.The compatibility check was performed and showed that the product combination was approved by zimmer biomet.Instruction for use (ifu) was reviewed for the stem instruction for use (ifu) was reviewed for the femoral head complications or failure of any total hip prosthesis are more likely to occur in heavy patients.Conclusion: the quality records could not be reviewed as the lot numbers remained unknown.Medical records were not provided.X-ray review showed small areas of radiolucency along the acetabular cup consistent with osteolysis but no definite radiographic evidence of component loosening.Patient's bone quality was found to be mildly osteopenic.Patient was 88 kilos at the time of implantation and 95 at the 10 year follow-up.Weight gain could have been a contributing factor to the event.However, based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
FITMORE, HIP STEM, UNCEMENTED, OFFSET B (EXTENDED)/7, TAPER 12/14
Common Device Name
ZIMMER POROLOCK MIS STEM
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8639732
Report Number0009613350-2019-00325
Device Sequence Number19401629
Product Code KWA
UDI-Device Identifier00889024482913
UDI-Public00889024482913
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K071723
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number01.00551.307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight88